# SDR DALA1126920187

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 70,195 hours, 10,387 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEAT 25F ARE INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR LOOSE AND RE-SECURED.
